# SDR ASAA1057311

- Difficulty date: January 31, 2010
- Submitted: February 2, 2010
- Operation: Air carrier
- Aircraft: N559AS
- Make and model: Boeing 737890
- Aircraft serial: 35178
- Aircraft time: 12,888 hours, 3,822 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Control Valve
- Condition: Intermittent
- Location: Ac Pack
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

ON RECALL RIGHT PACK MASTER CAUTION ILLUMINATES GOES OUT WHEN MASTER CAUTION RESET.  FAULT CODE 216 224 00.  ACCOMPLISHED BITE TEST ON PACK/ZONE TEMP CONTROLLERS REF FIM TASK 21 62 00 810 801.  FOUND INTERMITTENT FAULT ON RIGHT TRIM CONTROL VALVE.  RESET FAULT.  RAN PACK SYSTEM, OP`S NORMAL.  OKAY FOR CONT SERVICE.  SEAMC NOTIFIED.
